Anyone ever gotten a strange lump while taking Imuran?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jenmach3
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 3/7/2010 9:32 PM (GMT -7)   
Hi everyone,

Just this evening I found a large lump (approx. 1 inch) on my calf. I read that developing lumps on Imuran is a rare, serious side-effect, so I called the advice nurse, but she wasn't sure what it is related to. I think it could be a lipoma(fatty tumor), but it's a bit tender and large, which makes me wonder if it's something else. I am nearly done with nursing school myself, so I'm pretty confident it's not a blood clot.

Anyone ever experience something like this? I am feeling so out of control right now because my body seems to be producing one strange reaction after another. I'm just along for the ride!

Thank you! :)

Irishmom4
Regular Member


Date Joined Sep 2008
Total Posts : 457
   Posted 3/8/2010 4:23 AM (GMT -7)   
I had a large lump on my neck after taking Imuran for just two days. I could barely swallow it was so big. I stopped taking the Imuran the next day and it went away. Three weeks later I started taking it again and this time the lump didn't return.

Elizabeth
Dx'd with Crohns 1984
Polycystic kidney disease in 1996
Bowel Resection surgery 2006, Now on Asacol, Endocort, Prednisone, Imuran, Folic acid, and Enalapril.
 


sickandlucky
Regular Member


Date Joined Oct 2009
Total Posts : 253
   Posted 3/8/2010 5:33 AM (GMT -7)   
I'm on imuran and so far have not experienced something like that while on it, however before my diagnosis and in December (two flares before being put on steroids) I did have erythema nodusom all over my shins which sounds a bit like you described... have you looked into that at all? (You being a nursing student that might be a dumb suggestion but I can't think of anything else my self!)
Good luck!
female 19, diagnosed crohns december 2008
entocort/pentasa previously, now prednisone(tapering) & 100 mg imuran, probiotics, calcium w/d3, biotin, folic acid, zinc, omega 3s, digestive enzymes & prenatal multivitamin


jenmach3
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 3/8/2010 7:37 AM (GMT -7)   
Thank you both for writing me back:) I have actually had erythema nodosum all over my shins before- isn't it awful?!!! Mine developed in response to Pentasa though. This lump I have is totally different than that though. Hopefully the doctor has a good explanation!

-Jenna:)

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/8/2010 7:39 AM (GMT -7)   
Well on imuran we have a lowered white count. It can possibly be a node. I'd just get monitered with some bloodwork... and u should be ok.

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 3/8/2010 8:22 AM (GMT -7)   
Limpomas are fairly common on arm and leg muscles, especially if you are over 40. They tend to be rounded and not that hard, usually mobile when you manipilate them. An ultrasound would make the consistency of the lump clear. I doubt this is related to the Imuran -- any nodes enlarged in connection with that would likely be in neck, armpits or groin.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:47 PM (GMT -7)
There are a total of 2,732,835 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151213 registered members. Please welcome our newest member, donaldtrump.
291 Guest(s), 5 Registered Member(s) are currently online.  Details
donaldtrump, mpost, GingerGirl, joavila92, NotQuiteAntonio


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer